# SDR ASAA2016062217132

- Difficulty date: June 22, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 33,040 hours, 10,045 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, FOUND NR 1 ENGINE ECONOMIC FAULT MSG 73-31371, UPPER EGT SECTORS READING HIGH, FLT LEG 7.  ACFT GROUNDED.  R & R NR 1 ENGINE S4 EGT PROBE AND ATTACHING HARDWARE IAW AMM 77-21-01-401.  OPS CHECK GOOD.
